×

Epigraphical analysis. (English) Zbl 0676.49003

Summary: We provide a succinct overview of the basic tools of epigraphical analysis, and of the accompanying calculus. We show that it provides a very rich and unified tool to study a large class of problems that includes variational problems, generalized equations, differential inclusions and limit problems.

MSC:

49J52 Nonsmooth analysis
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] Artstein, Zvi; Hart, Sergiu, Law of large numbers for random sets and allocation processes, Mathematics of Operations Research, 6, 482-492, (1981) · Zbl 0524.28015
[2] Artstein, Zvi; Wets, Roger J.-B., Approximating the integral of a multifunction, J. Multivariate Analysis, 24, 285-308, (1988) · Zbl 0649.28010
[3] Attouch, Hedy, Variational convergence for functions and operators, (1984), Pitman London, Applicable Mathematics Series · Zbl 1267.49027
[4] Hedy Attouch, Dominique Aze & Roger J-B Wets, “Convergence of convex-concave saddle functions: continuity properties of the Legendre-Fenchel transform with applications to convex programming and mechanics,” Annales de lInstitut H. Poincaré: Analyse Nonlinéaire (1988 (to appear)), Techn. Report A.V.A.M.A.C.-Perpignan, # 85-08, 1985. · Zbl 0667.49009
[5] Attouch, Hedy; Picard, Colette, On the control of transmission problems across perforated walls, (El Jai, A.; Amouroux, M., Proceedings of the First International Workshop: Sensors and Actuators in Distributed Parameter Systems, (1987), IFAC-Université de Perpignan Perpignan), 31-58
[6] Hedy Attouch & Hassan Riahi, “The epi-continuation method for minimization problems. Relation with the degree theory of F. Browder for maximal monotone operators” AVAMAC #87-02, Perpignan, 1987. · Zbl 0705.49007
[7] Attouch, Hedy; Wets, Roger J.-B., Isometries for the Legendre-Fenchel transform, Transactions of the American Mathematical Society, 296, 33-60, (1986) · Zbl 0607.49009
[8] Attouch, Hedy; Wets, Roger J.-B., Quantitative stability of variational systems: II. A framework for nonlinear conditioning, (February 1988), Laxenburg Austria, IIASA Working Paper 88-9
[9] Attouch, Hedy; Wets, Roger J.-B., Quantitative stability of variational systems: I. the epigraphical distance, (February 1988), Laxenburg, IIASA Working Paper 88-8
[10] Attouch, Hedy; Wets, Roger J.-B., Lipschitzian stability of the epsilon-approximate solutions in convex optimization, (March 1987), Laxenburg Austria, IIASA Working Paper WP-87-25
[11] Jean-Pierre Aubin, “Graphical convergence of set-valued maps,” WP-87, IIASA Laxenburg, September 1987.
[12] Aubin, Jean-Pierre; Ekeland, Ivar, Applied nonlinear analysis, (1984), J. Wiley Intersciences New York · Zbl 0641.47066
[13] Dominique Aze & Jean-Paul Penot, “Operations on convergent families of sets and functions,” Techn. Report AVAMAC #87-05, Perpignan, 1987. · Zbl 0672.26007
[14] Kerry, Back, Convergence of Lagrange multipliers and dual variables for convex optimization problems,”, Mathematics of Operations Research, 13, 74-79, (1988) · Zbl 0645.49005
[15] Kerry, Back, Continuity of the Fenchel transform of convex functions,”, Proceedings of the American Mathematical Society, 97, 661-667, (August 1986)
[16] Beer, Gerald, On mosco convergence of convex sets,”, Bulletin of the Australian Mathematical Society, (1987) · Zbl 0669.52002
[17] Beer, Gerald; Kenderov, Petar, On the argmin multifuction for lower semicontinuous functions,”, Proceedings of the American Mathematical Society, 102, 107-113, (1988) · Zbl 0731.49009
[18] Haim Brezis, Opérateurs Maximaux Monotones et Semi-groupes de Contractions dans les Espaces de Hilbert, North Holland, Amsterdam, 1973. · Zbl 0252.47055
[19] Buttazzo, Giuseppe, Su una definizione dei γ-limiti, Bollettino Unione Matematica Italiana, 14, B, 722-744, (1977) · Zbl 0445.49016
[20] Castaing, Charles; Valadier, Michel, Convex analysis and measurable multifunctions, (1977), Springer Verlag, Lecture Notes in Mathematics 580 Berlin · Zbl 0346.46038
[21] Clarke, Frank H., Optimization and nonsmooth analysis, (1983), Wiley-Interscience New York · Zbl 0582.49001
[22] Crandall, Michael; Evans, L. Craig; Lions, Pierre-Louis, Some properties of the viscosity solutions of Hamilton-Jacobi equations, Tansactions of the American Mathematical Society, 282, 487-502, (1984) · Zbl 0543.35011
[23] Gianni Dal Maso, Ennio De Giorgi & Luciano Modica, “Weak convergence of measures on spaces of lower semicontinuous functions,” ISAS Report 8/86/M, Trieste, 1986. · Zbl 0638.46019
[24] De Giorgi, Ennio, Convergence problems of functionals and operators, (De Giorgi, E.; Magenes, E.; Mosco, U., Recent Methods in Nonlinear Analysis, (1979), Pitagora Editrice Bologna), 131-188 · Zbl 0405.49001
[25] Dolecki, Szymon, Convergence of minima in convergence spaces, Optimization, 17, 553-572, (1986) · Zbl 0614.49013
[26] Fougeres, Alain; Truffert, Annik, Régularisation s.c.i. et épiconvergence: approximations inf-convolutives associées à un référentiel, Annali di Matematica Puri ed Applicati, (1986), preprint AVAMAC# 84-13
[27] Frankowska, Halina, Optimal trajectories associated to a solution of contingent Hamilton-Jacobi equation, (June 1987), I.I.A.S.A. Laxenburg, Working Paper WP-87−069
[28] Hess, Christian, Quelques théorèmes limites pour des ensembles aléatoires bornés ou non,” Séminaire danalyse convexe, Université du Languedoc, 14, 12:1-12:50, (1984)
[29] Hiriart-Urruty, Jean-Baptiste; Mazure, Marie-Laurence, Formulations variationnelles de l’addition parallèle et de la soustraction parallèle d’opérateurs semi-definis positifs, Comptes Rendus de l’Académie des Sciences de Paris, 302, 527-530, (1986) · Zbl 0597.15008
[30] Jean-Luc, Joly, Une famille de topologies sur l’ensemble des fonstions convexes pour lesquelles la polarité est bicontinue, J. Mathématiques Pures et Appliquées, 52, 421-441, (1973) · Zbl 0282.46005
[31] Laurent, Pierre-Jean, Approximation et optimisation, (1972), Hermann Paris · Zbl 0238.90058
[32] Moreau, Jean-Jacques, Rafle par un convexe variable, lère partie, Séminaire d’Analyse Convexe, Université de Montpellier, 1, 15:1-15:xx, (1971)
[33] Moreau, Jean-Jacques, Rafle par un convexe variable, lère partie, Séminaire d’Analyse Convexe, Université de Montpellier, 2, 3:1-3:xx, (1972)
[34] Ndoutoume, James-Louis, Calcul différentiel généralisé du second ordre pour des fonctions convexes, AVAMAC, Université de Perpignan, 2, 2, (1986)
[35] Jean-Paul Penot, “Preservation of persistence and stability under intersection and operations,” Manuscript, Université de Pau, 1986, (to appear).
[36] Robinson, Stephen M., Local epi-continuity and local optimization, Mathematical Programming, 37, 208-222, (1987) · Zbl 0623.90078
[37] Rockafellar, R. T., First and second-order epi-differentiability in nonlinear programming, Manuscript, (1987), University of Washington Seattle · Zbl 0655.49010
[38] Rockafellar, R. T., Second-order optimality conditions in nonlinear programming obtained by way of epi-derivatives, Manuscript, (1987), University of Washington Seattle
[39] Rockafellar, R. T.; Wets, Roger J.-B., Variational systems, an introduction, (Salinetti, G., Multifunctions and Integrands: Stochastic Analysis, Approximation and Optimization, (1984), Springer Verlag, Lecture Notes in Mathematics 1091 Berlin), 1-54
[40] Michel Volle, “Equations inf-convolutives,” Manuscript, Université de Limoges, February 1988. · Zbl 0760.49013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.